I am Diabetic type 2
Hands and feet freeze a lot, if I eat the they get warm again.
I do keep me Blood Glucose at 80-110 most of the time.
I have recently developed in the past 21/2 months:
Cold hands and feet
memory loss and confused
I just started on metformin. I asked Dr Lupo and he suggested early hypothyroid based on on my lab results. I forgot to tell him about my hands and feet.
Question is why does the cold hands and feet go away after eating? If it is even linked to diabetes.
Thank you for your time,
I agree with Dr Lupo that your symptoms and blood tests suggest early low thyroid disease.
I do not have an explanation why your hands seem warmer to you after eating. Diabetes can be linked to poor blood flow and cold extremities, but that is not usually altered by eating. Sorry I do not have a good answer for you!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.